MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter break occurred.A 135/20 renegade hi-flo kit was selected for use.During the procedure, it was noted that the catheter was broken and twisted.The procedure was completed with another of the same device.No patient complications were reported and the patient's status post-procedure was stable.
 
Event or Problem Description
It was reported that a catheter break occurred.A 135/20 renegade hi-flo kit was selected for use.During the procedure, it was noted that the catheter was broken and twisted.The procedure was completed with another of the same device.No patient complications were reported and the patient's status post-procedure was stable.Device evaluated by mfr: the device was returned for analysis.Returned product consisted of a renegade hi-flo micro-catheter.The hub, shaft and tip were microscopically examined.The device showed buckling from the hub to 9cm distally.The device showed multiple kinks throughout the catheter shaft.The extreme damage that was noticed on this device is consistent with handling and may have had interference with another device.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7901636
Report Number2134265-2018-61230
Device Sequence Number13508352
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0020353266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2018
Initial Date Received by Manufacturer 09/03/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date10/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1